PUBLICACIONES

Sociedad Colombiana de Matemáticas:Publicaciones

Revista Colombiana de Matemáticas

Volumen 42 [2] (2008)Páginas 101-126

Nontrivial solutions for a Robin problem with a nonlinear term asymptotically linear at -∞ and superlinear at +∞

Rafael A. Castro T.
Universidad Industrial de Santander, Bucaramanga, Colombia

Resumen.En este artículo estudiamos la existencia de soluciones de un problema de Robin, con término no lineal con crecimiento subcrítico respecto a una variable.

Abstract. In this paper we study the existence of solutions for a Robin problem, with a nonlinear term with subcritical growth respect to a variable.

* The author is deeply thankful to Helena J. Nussenzveig Lopes, and to Djairo G. De Figueiredo for their valuable comments.


Palabras claves. Robin problems, weak solutions, Sobolev spaces, functional, Palais-Smale condition, critical points.

Codigo AMS. 35J67, 35J25, 35J60.

Archivo completo : Formato [PDF] (622 K).